# SDR EY2R9600613

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Propeller: Mcauly 3AF34C92
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: C7036
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT FOUND WITH CORROSION.
